# SDR MASA01037

- Difficulty date: April 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Emerg Exit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6132 - PHX-MRY - PILOT REPORTED SHORTLY AFTER TAKEOFF, A LEFT OVERWING EMERGENCY EXIT CAUTION LIGHT ILLUMINATED.  MAINTENANCE WAS CALLED IN MRY.  MAINTENANCE ADJUSTED THE PROX TARGET.  EN ROUTE FROM MRY-PHX, THE PILOT AGAIN NOTICED THE EMERGENCY EXIT LIGHT ILLUMINATE.  IN PHX MX WAS CALLED.  MAINTENANCE ADJUSTED THE PROX SENSOR AND TARGET.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
